# SDR ASAA9680069

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - CREW REPORTED, THE NOSE LANDING GEAR DID NOT RETRACT ON FIRST ATTEMPT, CYCLED GEAR AND RETRACTED NORMALLY AND FLIGHT LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR STRUT LOW, REPLACED THE SCHRADER VALVE AND SERVICED STRUT.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION/EXTENSION TEST AND OPERATED NORMALLY.  (W)
